IJPAM: Volume 55, No. 1 (2009)

SCHUR MULTIPLICATIVE AND HARMONIC CONVEXITIES
OF GENERALIZED HERONIAN MEAN IN $n$ VARIABLES
AND THEIR APPLICATIONS

Sun Tianchuan$^1$, Lv Yupei$^2$, Chu Yuming$^3$
$^{1,2,3}$Department of Mathematics
Huzhou Teachers College
Huzhou, 313000, P.R. CHINA
$^3$e-mail: [email protected]


Abstract.The Schur multiplicative and harmonic convexities of the generalized Heronian mean $H_w(x)$ in $n$ variables are discussed. Some inequalities are established by the theory of majorization.

Received: May 23, 2009

AMS Subject Classification: 26E60, 26D20

Key Words and Phrases: generalized Heronian mean, Schur convex, Schur multiplicatively convex, Schur harmonic convex

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 55
Issue: 1